# SDR SCNA07010

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 31,451 hours, 11,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL TEST OF THE EMERGENCY LIGHTS, MAINTENANCE FOUND LEFT REAR BIN EMERGENCY EXIT LIGHTS & L2 DOOR EXTERIOR EMERGENCY EXIT LIGHT BATTERY PACK FAILS THE FUNCTIONAL TEST.  MAINTENANCE REMOVED & REPLACED THE BATTERY PACK FOR THE LEFT AFT BIN EMERGENCY LIGHTS & L2 EXTERIOR DOOR.
